# SDR 2DYA201808206001

- Difficulty date: August 6, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 55,592 hours, 40,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS WERE FOUND DAMAGED AT SEAT 10AC.  REMOVED AND REPLACED THE LAMP.
